# SDR TRAX200700048

- Difficulty date: January 7, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7300
- Aircraft time: 20,409 hours, 17,160 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL AND CORROSION AFT OF APU HEAT SHEILD.  NO CORROSION FOUND PAINTED IAW SRM 51-25-01.
